# SDR AALA202507287108

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 38,436 hours, 16,742 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR FOUND LOCKED ON PREFLIGHT. WOULD NOT OPEN WITH MULTIPLE CODE ENTRIES WITH GREEN LIGHT. WHEN PULLED HARD WHILE HOLDING FRAME, DOOR POPPED OPEN ON YELLOW LIGHT. REMOVED AND REPLACED ELECTRIC STRIKE ASSEMBLY. PER AMM 52-51-03. OPERATIONAL CHECK GOOD.
